| Model Number |
MWJ128 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Bacterial Infection (1735)
| Date of Event |
06/03/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.A review of the device history is not possible because the lot number was not communicated.Should additional information become available, it will be provided on a supplemental report.The device disposition is unknown.
Event or Problem Description
It was reported that there was a revision surgery for c acnes and there was an infection.
Event or Problem Description
Additional Manufacturer Narrative
The reported event could not be confirmed.A device inspection was not possible because the affected device was not returned.However, due to the contamination the device would incur during transport for investigation, allegations of infection would not be able to be determined based on any inspection effort.Because the affected device was not returned and the lot number was not communicated, the batch record could not be reviewed.This review is necessary to the investigation for the alleged issue of infection.The risk of the infection noted in this complaint from the perform reversed ratcheting screwdrivers handle is very low.A review of the labeling did not indicate any abnormalities.More information must be available in order to determine the exact root cause of the alleged infection.In case the item and / or substantive information will become available in future that suggests otherwise; the file will be reviewed.